Creative Commons License

Calci T., HALICIOĞLU S., Harmanci A.

Miskolc Mathematical Notes, vol.18, no.1, pp.155-165, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.18514/mmn.2017.1508
  • Journal Name: Miskolc Mathematical Notes
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.155-165
  • Keywords: quasipolar ring, delta-quasipolar ring, delta-clean ring, J-quasipolar ring, STRONGLY CLEAN RINGS, IDEMPOTENTS, ELEMENTS
  • Ankara University Affiliated: Yes


© 2017. Miskolc University Press.In this paper we introduce a class of quasipolar rings which is a generalization of J - quasipolar rings. Let R be a ring with identity. An element a ∈ R is called δ-quasipolar if there exists p2 = p ∈ comm2(a) such that a + p is contained in δ(R), and the ring R is called δ-quasipolar if every element of R is δ-quasipolar. We use δ-quasipolar rings to extend some results of J-quasipolar rings. Then some of the main results of J-quasipolar rings are special cases of our results for this general setting. We give many characterizations and investigate general properties of δ-quasipolar rings.